Duke Mathematical Journal

Theta functions with complex multiplication

Goro Shimura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 4 (1976), 673-696.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311943

Digital Object Identifier
doi:10.1215/S0012-7094-76-04353-2

Mathematical Reviews number (MathSciNet)
MR0424705

Zentralblatt MATH identifier
0371.14022

Subjects
Primary: 10D25
Secondary: 10D20 14K22: Complex multiplication [See also 11G15]

Citation

Shimura, Goro. Theta functions with complex multiplication. Duke Math. J. 43 (1976), no. 4, 673--696. doi:10.1215/S0012-7094-76-04353-2. https://projecteuclid.org/euclid.dmj/1077311943


Export citation